# SDR ASAA2015061012067

- Difficulty date: June 10, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- Aircraft time: 49,981 hours, 27,946 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS STAY ON IN ARMED POSITION.  ACFT GROUNDED. FOUND EMERGENCY LIGHTS CIRCUIT BREAKER OUT RESET IAW MM 20-01, OPS CHECKED GOOD IAW MM 33-51-02.
